question-icon

EMG report enclosed. Feeling warm hands & face, hematuria, stiffness, swollen edema & headache. Are reports normal & should i continue candesartan?

default
Posted on Fri, 5 Oct 2012
Question: Dear Doctor,
My latest reports of EMG ordered by Neurologist and blood work of Urologist came back which are enclosed for guide. does these are normal.
1.Feeling warm hands,face, daily during evening time ,
2. hematuria is continue, stiffness and swelling -edema and headache front both side sides.
3.What does it mean with dip stick hematuria at level 5 to 6.5 but at urinanalysis it shows negative for blood, how come this comes up,
4.Should I continue with Candesartan 8 mg? for long time.
5.What are //may be the reasons of Edema?



.
doctor
Answered by Dr. Sree Gouri SR (14 hours later)
Hi,

I find your query not picked by any relevant expert, I wish to take it up as it is posted under General Category.
I have gone through the history and the reports.

According to your symptoms the possible causes are:
1. Feeling warm hands and warmth on the face may be because of anti hypertensive drugs you are using as they are known to cause peripheral vasodilatation.
2. Cervical spondilitis is known to cause headache and neck stiffness.
Regarding Hematuria (blood in the urine), presence or absence of blood clots are not mentioned in the history.
3.Dip stick hematuria at level 5 to 6.5 is indicating hematuria. Since urine analysis is better indicator than dip stick the possibilities are,
False positive dipstick,
Intermittent hematuria etc.

You may probably need a ultrasound abdomen to rule out stone, growth or prostate causing hematuria and to access condition of the kidney.
4. Nephrologist consultation should be sort for regarding long term usage of your drugs.
5. The reasons for your edema,
As your serum proteins, serum creatinine all are normal, it may be the side effect your anti hypertensives,
It should better be evaluated in cardiology point of view. So, you better take cardiology consultation, they would probably explain regarding edema and long term intake of drugs.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please do rate my answer after our discussion.

Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sree Gouri SR (4 hours later)
Thanks Dr.Gouri,
Here in Canada specialists like Nephro and Cardiologists are not in position to explain these things in detail, as you did. As far as Candesartan is concerned, you can guide that should I may take over long time,You see how this can be possible during over 25 times- dip stick done in family doctor office having hematuria, any way. Warmness in body is there even before starting Candesartan. You can see if possible my CT scan reports on enclosured. As far as Stone is concerned in first report CT it shows no stone, however they noticed some mildly bulky fibroid uterus, afterward they remove these findingsI dont know what happen, My family doctor explains with some low voice that this is /may be possible from birth. Under ECHO it shows some Aortic dia is being increased, these all reports and Thalium are on file. Urologist find large stricture in bulbous urethera in Cystoscopy, every time he advised different medicines which were never taken by me. He fails to give size and location of this, feeling burning and pain while urinating,some times pain under anal feeling,this happen most of times after sex, have taken your phone number for calling.
Regards.
XXXXXXX
doctor
Answered by Dr. Sree Gouri SR (16 hours later)
Hi XXXXXXX,
Thanks for writing back.
As per your records you are having high TSH with normal T4, which indicates sub-clinical hypothyroidism. This can contribute to edema. It indicates that the hypothyroidism has not been adequately controlled. If the candesartan was given to control your high blood pressure, then it would need to be continued. However, if it was given for some other problem, then you can discontinue it if it has resolved.
Regarding hematuria Candesartan can cause dark urine and other drug Aspirin which you are using can also cause hematuria.
How can be fibroid uterus seen in male? So, there may be something wrong. You please undergo one ultrasound to rule out calculi or other causes hematuria.
You have to get treated for stricture urethra for which you have to follow the advice of your urologist.
Candesartan can also cause constipation that may be the reason for you pain over anal region.
One more possibility for this is prostatic enlargement.
One ultrasound abdomen and pelvis can rule out most of these.
Wish you Good Health, If you are satisfied with my response, please close this discussion.
Above answer was peer-reviewed by : Dr. Aparna Kohli
doctor
Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5839 Questions

premium_optimized

The User accepted the expert's answer

Share on
EMG report enclosed. Feeling warm hands & face, hematuria, stiffness, swollen edema & headache. Are reports normal & should i continue candesartan?

Hi,

I find your query not picked by any relevant expert, I wish to take it up as it is posted under General Category.
I have gone through the history and the reports.

According to your symptoms the possible causes are:
1. Feeling warm hands and warmth on the face may be because of anti hypertensive drugs you are using as they are known to cause peripheral vasodilatation.
2. Cervical spondilitis is known to cause headache and neck stiffness.
Regarding Hematuria (blood in the urine), presence or absence of blood clots are not mentioned in the history.
3.Dip stick hematuria at level 5 to 6.5 is indicating hematuria. Since urine analysis is better indicator than dip stick the possibilities are,
False positive dipstick,
Intermittent hematuria etc.

You may probably need a ultrasound abdomen to rule out stone, growth or prostate causing hematuria and to access condition of the kidney.
4. Nephrologist consultation should be sort for regarding long term usage of your drugs.
5. The reasons for your edema,
As your serum proteins, serum creatinine all are normal, it may be the side effect your anti hypertensives,
It should better be evaluated in cardiology point of view. So, you better take cardiology consultation, they would probably explain regarding edema and long term intake of drugs.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please do rate my answer after our discussion.

Take care.